# SDR UALA2011092305138

- Difficulty date: September 22, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 47,361 hours, 12,884 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM NEEDS 3.5 UNITS LEFT IN LEVEL CRUISE FLT.   ADJUSTED RUDDER PCU PER MM.
